# SDR MALA110142

- Difficulty date: June 14, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 6,578 hours, 4,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS CAME ON RANDOMLY IN FLIGHT AND ON THE GROUND.  EMERGENCY LIGHTS ARE ON WITH BOTH FLT DECK AND CABIN SWITCHES IN ARMED POSITION.  UNABLE TO TURN EMERGENCY LIGHTS OFF.  CYCLED SWITCH.  NO HELP.   REPLACED RELAY K135,  PN YAD4F IAW AMM 20-42-00.  REF 409 CARD NR 259907.  REPLACED EMERGENCY BATTERY AT PS35 IAW AMM 33-51-17 PN 2013-1A, SN ON 97321, SN OFF 102573.  OPS CHECK GOOD.
